# SDR CA140220003

- Difficulty date: February 20, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 23,283 hours
- Engine: Cfmint CFM567B22
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 285A16006
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF THE TAKEOFF CONFIGURATION WARNING HORN SOUNDED FOLLOWED BY A MASTER CAUTION ALERT WITH ASSOCIATED PSEU INDICATION.  THE TAKEOFF WAS ABORTED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A BITE CHECK OF THE PSEU AND FOUND A FAULT WITH THE SPEED BRAKE WARNING SIGNAL TO THE PSEU.  THE FAULT WAS DEEMED INTERMITTENT WHEN THE PSEU WAS RESET AND THE FAULT CLEARED.
